SYNTHES GMBH SAGITTAL SAW ATTACHMENT FOR PEN DRIVE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.039 |
| Medical Device Problem Codes |
Complete Loss of Power (4015); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi: (b)(4).
Event or Problem Description
It was reported that the sagittal saw attachment device was observed to overheat when working and did not work in the operation room.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available for use.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition that the device overheated was not confirmed.Therefore, an assignable root cause for the reported condition of heat was not determined.However, during evaluation, it was determined that the device was frozen/would not move.It was further determined that the device failed pretest for check general function in running mode and check oscillation frequency with frequency meter.The assignable root cause was determined to be traced to maintenance.